# SDR SWAA2025020586561

- Difficulty date: January 15, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500I AND STR28R AFT POSITION FWD CARGO COMPARTMENT 2024-779548<[01]. REPLACED ANGLE SUPPORT LOCATED BS500I AND STR28R AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902-154A SHEET:160 REV:B. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED ANGLE SUPPORT LOCATED BS500I AND STR28R AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902-154A SHEET:160 REV:B. SEE INDIVIDUAL SIGN-OFF BELOW.
